Have done my first IVF after 5 years ttc and one failed iui.
I had ET on sat 24th November. I'm due to do a home preg test 16 days post ET on Monday 10th Decrmber.
Today is Wednesday 5th and I just had to test and I got a BFP....we were stunned... I guess after 5 years of every month bring a big no, no , no I am stunned to see a positive result..it only the second test I've used ever as period always arrived on time. BUT, my question now is that is it possible to get a false positive...or is it more likely to get a false negative? Your comments would be appreciated. I am taking progesterone cream, could that cause a false positive.
congratulations :) its more likely to get a false neg than a false positive, I'm assuming that you tested out the hcg trigger shot if you had one, and if your blood test is on monday then I'm almost certain that this is it for you :)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.